# SDR ASAA2019091930766

- Difficulty date: September 19, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 49,668 hours, 14,789 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO'S WX RADAR DOES NOT FILTER GROUND CLUTTER IN AUTO MODE. GROUNDED - YES. PERFORMED WXR OPERATIONAL TEST PER AMM 34-43-00-710-802-001 AND FOUND THAT THE TEST PASSED WITH NO FAULTS FOUND. PERFORMED WEATHER RADAR SYS BITE PER FIM 34-43 TASK 801 SYSTEM ALSO PASSED WITH NO FAULTS FOUND. OKAY FOR SERVICE.
